# SDR SWAA2024010213163

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ENTRY DOOR BASE GIRT BART FITTING AT FWD GALLEY AREA (2 EA) 2023-652057<[01] REPLACED ON ENTRY DOOR BASE GIRT BART FITTING AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3A THRU 3.D ITEM (1) (G).;[02] CERTIFIED WORK PERFORMED.
